Skip to main content

Relativistic spin-polarized single site scattering theory

Strange, Paul, Jenkins, A. C. (1991) Relativistic spin-polarized single site scattering theory. Journal of Magnetism and Magnetic Materials, 140 (1). pp. 37-38. ISSN 0304-8853. (doi:10.1016/0304-8853(94)00846-9) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:58733)

PDF Publisher pdf
Language: English

Restricted to Repository staff only

Creative Commons Licence
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Contact us about this Publication
[img]
Official URL
http://dx.doi.org/10.1016/0304-8853(94)00846-9

Abstract

We present a fully relativistic single site scattering theory for magnetic systems. The radial Dirac equations for an

observed due to the removal of previous approximations. The implications for observables is discussed.

Item Type: Article
DOI/Identification number: 10.1016/0304-8853(94)00846-9
Uncontrolled keywords: Physics of Quantum Materials
Subjects: Q Science > QC Physics > QC176 Solid state physics
Divisions: Faculties > Sciences > School of Physical Sciences
Depositing User: Paul Strange
Date Deposited: 17 Nov 2016 12:40 UTC
Last Modified: 17 Jul 2019 10:56 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/58733 (The current URI for this page, for reference purposes)
Strange, Paul: https://orcid.org/0000-0001-5818-8032
  • Depositors only (login required):

Downloads

Downloads per month over past year